# SDR DL72S960682

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 2761 · Drag Control Actuator
- Part: Fitting
- Condition: Cracked
- Location: Nr 8 Spoiler Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D-1 LETTER CHECK, .75 INCH CRACK IN RADIUS DOUBLER LOWER FWD SIDE OF NR 8 SPOILER ACTUATOR SUPPORT FITTING.  FASTENERS LOOSE/MISSING AT LOWER FLANGE OF ITEM NR 1 DOUBLER.  CRACK REPAIRED PER ERA 303369-14 M/M 57-20-22.  REPLACED FASTENERS.
